Open Access
September, 1991 Optimal Weights for Experimental Designs on Linearly Independent Support Points
Friedrich Pukelsheim, Ben Torsney
Ann. Statist. 19(3): 1614-1625 (September, 1991). DOI: 10.1214/aos/1176348265


An explicit formula is derived to compute the $A$-optimal design weights on linearly independent regression vectors, for the mean parameters in a linear model with homoscedastic variances. The formula emerges as a special case of a general result which holds for a wide class of optimality criteria. There are close links to iterative algorithms for computing optimal weights.


Download Citation

Friedrich Pukelsheim. Ben Torsney. "Optimal Weights for Experimental Designs on Linearly Independent Support Points." Ann. Statist. 19 (3) 1614 - 1625, September, 1991.


Published: September, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0729.62063
MathSciNet: MR1126341
Digital Object Identifier: 10.1214/aos/1176348265

Primary: 62K05

Keywords: $A$-optimality , $c$-optimality , $D$-optimality , algorithms for optimal designs , General equivalence theorem , information functions , matrix means

Rights: Copyright © 1991 Institute of Mathematical Statistics

Vol.19 • No. 3 • September, 1991
Back to Top